Popular Pages

Page 1 of 4 123 ... LastLast
Results 1 to 10 of 31

Thread: Anyone Feel Sick and Tired

  1. #1
    Junior Member
    Join Date
    Aug 2009
    Location
    Springfield, MO
    R/P/M
    R1P2 injections
    Posts
    9
    I have been on the VLCD for a week and am still feeling pretty bad. Not really hungry, as a matter of fact, feel pretty nauseated. Even when I eat, I have to force myself to eat. I also feel weak or dizzy or something. Just kind of odd. Has anyone else felt this? If so how long does it last? Should I be concerned?

    Any input is welcome

  2. #2
    I am feeling very weak this round too. Just trying to blow dry my hair wipes me out. Sometimes i feel like i'm gonna pass out.

  3. #3
    Senior Member mgsondance's Avatar
    Join Date
    Mar 2009
    Location
    Grand Rapids, Michigan
    R/P/M
    P4 of R8, subq injections
    Posts
    16,573
    the hcg can cause a degree of nausea in some people- this should decrease after the first week, hopefully.

    for weakness, try a b-complex and lots of vit c- like 5 gm, twice a day (total 10,000 mg).
    Buying Hcg: http://hcgdietinfo.com/hcgdietforums/f19/buying-hcg-where-do-i-start-39144/

  4. #4
    I would recomend life caps. They are a survival vitamin that many take and it doesn't usually effect weight loss. They really helped boost my energy level.

  5. #5
    It will eventually get better. I know I experienced nausea in my first round and typically on load days. I also tend to be pretty sleepy on HCG. I figure it's for the 23 days and then I can get back to being regular. Hang in there.

    Annette

  6. #6
    your body is going thru a lot of 'withdrawals', especially if you ate and drank too much junk food before. It will get better...your detoxing, so to speak. Hang in there

  7. #7
    My first round was like that too. I was exhausted, couldn't do anything that smacked of energy expending. I was lucky, my dr put me on a thyroid supplement and someone on this forum commented on the potential impact of my HBP meds. I loved the thyroid stuff-- and worked with my dr on the BP meds to take it every other day until I did a new work up. It made a world of difference. Stick with it and hopefully you too will find that you can get thru that wall. best of luck. you might want to do some searches in the May time frame here on the forum because I got a lot of good advice then.

  8. #8
    Junior Member
    Join Date
    Aug 2009
    Location
    Springfield, MO
    R/P/M
    R1P2 injections
    Posts
    9
    Thank you for all of your advice. I tried taking a fruit today from dinner and ate it at breakfast and feel much better. Not nearly as nauseated as normal.

  9. #9
    I STARTED MY VLCD DAY TODAY! AND YES VERY MUCH SO FEELING THE SAME! EXCEPT TODAY I HAVE AN APPETITE, FEEL MUCH BETTER AFTER I ATE SOMETHING FOR LUNCH A LIL BIT AGO. BUT ALL WEEKEND I HAD FELT VERY SICK NO APPETITE, HEADACHE, AND STILL FEEL VERY TIRED AND WEEK. I THINK IT IS ALL NORMAL THOUGH. I CANT WAIT TO GET PASSED THIS, HOPE IT GS AWAY SOON, CUS I DONT KNOW HOW I WILL GET THROUGH THE NEXT 6WEEKS OR SO. BUT YES, I FEEL THE SAME AND DONT KNOW WHEN IT GS AWAY. I THINK ITS A WEEK I HAVE BEEN TOLD.

  10. #10
    First few days of first round I was tired and nauseous but it went away like pregnancy. Then I kinda was speedy and needed less sleep. If I work hard I get worn out quickly. My job is strenuous and fast paced but I have been able to maintain just fine. It should go away. Also, I know people on BP meds that got dizzy and had to stop taking them because on protocol bp dropped and meds were unnecessary, were causing too low bp and was getting dizzy from that.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •